# SDR ASOA201100274

- Difficulty date: February 8, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 5,238 hours, 3,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BELLY FAIRING 195DB, FOUND CTR ATTACH ANGLE TO BE BROKEN.  REMOVED STIFFNER ANGLES CC690-39251-1 AND CC690-39250-1 FROM STRAP CC690-39171-5 AND REMOVED ALL NUT PLATES FROM-5 STRAP IAW SRM 51-42-13-001-001, 51-45-00-001-001.  REINSTALLED STIFFNER ANGLES CC690-39250-1 TO NEW STRAP IAW SRM 51-42-13-001-001-A01 AND REINSTALLED EXISTING NUTPLATES TO NEW STRAP IAW SRM-51-42-06-001-001-A01. THIS IS A MINOR REPAIR.   FABRICATE STRAP CC690-39171-5 IAW EO 900-53-0004. FABRICATED STRAP IAW EO 900-53-0004.  COMPLY WITH EO 900-3-0004.  COMPLIED WITH EC/TC EO 900-53-0004 IAW DWG CC690-39171 AND AMM 52-82-83.  (CLOSED)
